# SDR SWIA200616864

- Difficulty date: June 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 25,466 hours, 36,975 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD GALLEY MOUNTING TRACK CORRODED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED A NEW LOWER FORWARD GALLEY MOUNTING TRACK.
